Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Hermitian structures of prescribed nonpositive Hermitian scalar curvature


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 78 (1972), 734-736
MSC (1970): Primary 35J20, 53A30
DOI: https://doi.org/10.1090/S0002-9904-1972-13009-X
MathSciNet review: 0301680
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marcel Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété Riemannienne, Lecture Notes in Math., vol. 194, Springer-Verlag, New York, 1970.
  • 2. M. S. Berger, Riemannian structures of prescribed Gaussian curvature for 2-manifo'ds, J. Differential Geometry 5 (1971), 325-332. MR 295261
  • 3. J. Kazdan and F. Warner, Curvature functions for 2-manifolds. I (to appear). MR 343207
  • 4. S. S. Chern, On holomorphic mappings of Hermitian manifolds of the same dimension, Proc. Sympos. Pure Math. vol. 11, Amer, Math. Soc., Providence, R.I., 1968, pp. 157-170. MR 38 # 2714. MR 234397
  • 5. I. Chavel, Two variational problems in Hermitian geometry, Indiana Univ. Math. J. 20 (1970/71), 175-183. MR 41 #6127. MR 261514

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 53A30

Retrieve articles in all journals with MSC (1970): 35J20, 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13009-X

American Mathematical Society